Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

12 Issues per year

IMPACT FACTOR 2016: 1.481

CiteScore 2016: 0.76

Mathematical Citation Quotient (MCQ) 2015: 1.53

See all formats and pricing
In This Section
Volume 2008, Issue 622 (Jan 2008)


The classification of higher-order cusp forms

Nikolaos Diamantis
  • e-mail: Nikolaos.Diamantis@maths.nottingham.ac.uk
/ David Sim
Published Online: 2008-07-01 | DOI: https://doi.org/10.1515/CRELLE.2008.067

About the article

Received: 2006-10-08

Revised: 2007-06-02

Published Online: 2008-07-01

Published in Print: 2008-09-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2008.067. Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Roelof Bruggeman and Nikolaos Diamantis
Algebra & Number Theory, 2012, Volume 6, Number 7, Page 1409
Anton Deitmar
Pacific Journal of Mathematics, 2011, Volume 249, Number 1, Page 11

Comments (0)

Please log in or register to comment.
Log in